# SDR FDEA201703250990

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 29,839 hours, 16,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328538400000
- Condition: Cracked
- Location: Frames 14-15a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221PF IS CRACKED.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005.  MAJOR REPAIR.
